MathSciNet Relay Station
MathSciNet bibliographic data
MR2520964 68T15 (26-04)
Butler, Ricky W. Formalization of the integral calculus in the PVS theorem prover. J. Formaliz. Reason. 2 (2009), no. 1, 1–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement